Alert archive / Hawaii / Gale Warnings in 2011
Gale Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Jan 12, 2011, 3:55 PM HST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2011, 3:55 PM HST (01:55 UTC)
- Expired
- Jan 13, 2011, 3:34 AM HST
- In force
- 12 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
767 WHHW70 PHFO 130155 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 355 PM HST WED JAN 12 2011 ...LARGE NORTHWEST SWELL AND STRONG SOUTH TO SOUTHWEST WINDS... PHZ113-116-120-131400- /O.UPG.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/ /O.NEW.PHFO.GL.W.0001.110113T0155Z-110113T1600Z/ KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL- 355 PM HST WED JAN 12 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG IN THE CHANNELS TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS UP TO 35 KNOTS... WITH GUSTS UP TO 45 KNOTS IN THE WESTERN CHANNELS TONIGHT...WITH ROUGH SEAS 12 TO 16 FEET. THE NORTHWEST SWELL WILL WEAKEN SLIGHTLY TONIGHT...WITH A SMALL INCREASE AGAIN FOR THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>112-114-115-117>119-121>124-131400- /O.CON.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 355 PM HST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS UP TO 25 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS EXPECTED ACROSS ALL COASTAL HAWAIIAN WATERS EXCEPT FOR THE WESTERN CHANNEL COVERED BY THE GALE WARNING. ROUGH SEAS 10 TO 14 FEET EXPECTED. THE NORTHWEST SWELL WILL WEAKEN SLIGHTLY TONIGHT...WITH A SMALL INCREASE AGAIN FOR THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
2 follow-up statements
096 WHHW70 PHFO 130749 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 949 PM HST WED JAN 12 2011 ...A NORTHWEST SWELL AND LOCALLY STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE CREATING HAZARDOUS SEAS AROUND THE ISLANDS... PHZ113-116-120-131600- /O.CON.PHFO.GL.W.0001.000000T0000Z-110113T1600Z/ KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL- 949 PM HST WED JAN 12 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...THROUGH THURSDAY MORNING...SOUTHWEST WINDS UP TO 35 KNOTS. ROUGH SEAS 14 TO 19 FEET. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG IN THE CHANNELS TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS UP TO 35 KNOTS...WITH GUSTS POSSIBLY TO 45 KNOTS IN THE WESTERN CHANNELS TONIGHT...WITH ROUGH SEAS 10 TO 16 FEET. THE NORTHWEST SWELL WILL GRADUALLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>112-114-115-117>119-121>124-131600- /O.CON.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 949 PM HST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...THROUGH THURSDAY MORNING...SOUTHWEST WINDS 20 TO 30 KNOTS...WITH GUSTS UP TO 40 KNOTS. ROUGH SEAS 7 TO 17 FEET. * SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS 20 TO 30 KNOTS...WITH POSSIBLE GUSTS TO 35 KNOTS EXPECTED ACROSS ALL COASTAL HAWAIIAN WATERS EXCEPT FOR THE WESTERN CHANNELS COVERED BY THE GALE WARNING. ROUGH SEAS 10 TO 14 FEET EXPECTED. THE NORTHWEST SWELL WILL GRADUALLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
924 WHHW70 PHFO 131334 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST THU JAN 13 2011 ...SWELLS AND WINDS WILL CONTINUE TO SUBSIDE ACROSS THE HAWAIIAN ISLANDS TODAY... .GALE WARNINGS AND SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED FOR ALL HAWAIIAN WATERS. PHZ113-116-120-131445- /O.CAN.PHFO.GL.W.0001.000000T0000Z-110113T1600Z/ KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL- 334 AM HST THU JAN 13 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE WARNING. WINDS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY. HOWEVER...MARINERS SHOULD STILL USE CAUTION NEAR HEAVY SHOWERS AND THUNDERSTORMS LINGERING MAINLY THIS MORNING. $$ PHZ110>112-114-115-117>119-121>124-131445- /O.CAN.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 AM HST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS WILL CONTINUE TO GRADUALLY LOWER TODAY AS WINDS AND THE NORTHWEST SWELL SUBSIDE. HOWEVER...MARINERS SHOULD STILL EXERCISE CAUTION DUE TO LOCALLY HEAVY SHOWERS AND LINGERING THUNDERSTORMS. THE SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING THROUGHOUT THE DAY AS WELL. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Jan 12, 10:00 AM HST, 5 hours 55 minutes earlier.
Area forecast discussion, Jan 12, 10:00 AM HST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST WED JAN 12 2011 .SYNOPSIS... A WET AND WINDY WEATHER PATTERN WILL PREVAIL OVER THE STATE THROUGH MUCH OF THURSDAY. GUSTY SOUTHERLY WINDS...HEAVY RAINS AND EVEN SOME THUNDERSTORMS ARE EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT WILL STALL AND WEAKEN OVER THE WESTERN PORTION OF THE STATE THURSDAY. AFTER THE FRONT DISSIPATES...CONDITIONS WILL GRADUALLY BECOME DRIER FRIDAY AND SATURDAY WITH LIGHTER SOUTHERLY WINDS. ANOTHER COLD FRONT IS FORECAST FOR LATE SUNDAY OR EARLY MONDAY. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A SHARP UPPER LEVEL TROUGH ABOUT 500 MILES NORTHWEST OF KAUAI...WITH AN ASSOCIATED COLD FRONT ABOUT 300 MILES NORTHWEST OF KAUAI. WHILE THE FRONT IS WELL WEST OF THE STATE... MOISTURE LEFT BEHIND BY THE PREVIOUS FRONT LINGERS ACROSS THE ISLANDS. THE MORNING POES/AMSU BLENDED PRECIPITABLE WATER IMAGERY SHOWS PW VALUES OF CLOSE TO 2 INCHES ACROSS THE ISLANDS. REGIONAL RADARS CONTINUE TO SHOW STRONG CONVECTION OVER THE COASTAL WATERS... WITH SATELLITE IMAGERY SHOWING ADDITIONAL COLD CLOUD TOPS DEVELOPING UPSTREAM TO THE SOUTH AND WEST OF THE STATE. THE EARLY MORNING CONVECTION DEVELOPED ALONG THE LEADING EDGE OF THE MOIST AXIS...IN THE AREA OF STRONGEST MOISTURE ADVECTION. THE AIRMASS WILL REMAIN MOIST AND UNSTABLE ACROSS THE ISLANDS INTO TOMORROW. RADAR VAD WIND PROFILES SHOW STRONG SOUTHERLY WINDS OF UP TO 50 KNOTS IN THE LOW LEVELS. THE UNSTABLE AIRMASS COMBINED WITH STRONG VERTICAL WIND SHEAR WILL LEAD TO POTENTIAL SEVERE WEATHER. EARLY MORNING STORMS OVER THE OFFSHORE WATERS SHOWED STRONG ROTATION AT TIMES. WHILE THE CONVECTION MAY SHOW A DIURNAL DOWNWARD TREND THIS MORNING...IT MAY FLARE UP AGAIN WITH HEATING THIS AFTERNOON. THEREFORE WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH THROUGH THIS AFTERNOON FOR AREAS FROM OAHU WESTWARD. IN ADDITION TO SEVERE CONVECTION...THE THREAT OF FLASH FLOODING WILL REMAIN AN ISSUE TODAY THROUGH THURSDAY AS THE MOIST AND UNSTABLE AIRMASS OVER THE STATE INTERACTS WITH STRONG DYNAMICS ASSOCIATED WITH THE UPPER TROUGH AND SLOWING COLD FRONT. THE SLOW MOVING COLD FRONT WILL STALL OVER THE WESTERN PORTION OF THE STATE AND IS ALSO OF CONCERN AS THIS WILL TEND TO FOCUS HEAVY RAINFALL ACCUMULATIONS WHERE IT STALLS EARLY THURSDAY. LATEST INDICATIONS THAT THE FRONT WILL STALL NEAR KAUAI OR POSSIBLY AS FAR EAST AS OAHU BY THURSDAY MORNING. STRONG GUSTY WINDS WILL CONTINUE THROUGH TONIGHT AS WELL...AND A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE STATE. WINDS WILL BE STRONGEST ACROSS NORTHERN SECTIONS OF THE ISLANDS...WHERE THE SOUTHERLY WINDS WILL DOWNSLOPE AND ACCELERATE. WIND GUSTS OF 45 TO 50 MPH HAVE BEEN MEASURED FROM KAUAI TO MAUI. WHILE THE HEAVIEST RAIN HAS BEEN FOCUSED FROM MAUI WESTWARD...MIDDLE AND HIGH LEVEL CLOUDS ARE ALREADY MOVING ACROSS THE BIG ISLAND. OBSERVATIONS ATOP MAUNA KEA SHOW SATURATED CONDITIONS WITH TEMPERATURES AROUND -2C TO -3C. WEB CAMS SHOW CLOUDS AT SUMMIT LEVEL...WITH POSSIBLE RIME ICING BUT NO PRECIPITATION AT THIS POINT. WITH HEAVIER SHOWERS EXPECTED TO DEVELOP THIS AFTERNOON AND TONIGHT...THERE REMAINS THE POTENTIAL FOR SIGNIFICANT SNOWFALL ACCUMULATIONS GREATER THAN 12 INCHES THROUGH THROUGH THURSDAY. COMBINED WITH GUSTY WINDS...THIS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW AND NEAR WHITEOUT CONDITIONS. THE COLD FRONT WILL WEAKEN THURSDAY AFTERNOON AND NIGHT AS THE STORM ENERGY QUICKLY LIFTS OFF TO THE NORTHEAST. BY FRIDAY THE SHOWERS AND WINDS WILL DECREASE GOING INTO THE FIRST HALF OF THE WEEKEND. THE NEXT COLD FRONT IS FORECAST TO MOVE THROUGH THE ISLAND CHAIN LATE SUNDAY INTO EARLY MONDAY...BUT APPEARS WEAKER WITH LESS WIND AND RAINFALL EXPECTED. && .MARINE... FOR THE NORTHERN OFFSHORE WATERS...THE SOUTHERLY WINDS REACHING 35 KNOTS AHEAD OF THE APPROACHING COLD FRONT TODAY HAS NECESSITATED THE CONTINUANCE OF THE GALE WARNING. ACROSS THE COASTAL WATERS...THE STRONG SOUTH SOUTHWEST WINDS UP TO 30 KNOTS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. IN ADDITION TO THE WIND WAVES...A LARGE NORTHWEST SWELL WILL ALSO CONTRIBUTE TO COMBINED SEAS OF 10 FEET OR GREATER. THE CURRENT NORTHWEST SWELL WILL BEGIN TO DIMINISH TONIGHT...AND THE HIGH SURF ADVISORY WILL LIKELY END BY THIS EVENING. A NEW LARGE WEST NORTHWEST SWELL ARRIVING FRIDAY NIGHT MAY PRODUCE SURF HEIGHTS NEAR HIGH SURF WARNING THRESHOLDS ALONG NORTH AND WEST FACING SHORES SATURDAY. ELSEWHERE...THE STRONG SOUTH TO SOUTHWEST WINDS WILL AGAIN GENERATE ROUGH...SHORT PERIOD SURF ALONG SOUTH AND WEST FACING SHORES THROUGH THURSDAY. && .AVIATION... FRONT 225 NM WNW PHBK MOV ESE 25 KT. THICK LAYERED CLOUDS WITH EMBEDDED CB AHEAD OF THE FRONT COVER THE MAIN HAWAIIAN ISLANDS. THERE WILL BE SCT TSTMS...STRONG S WINDS...MOD ICE...MOD TURB WIDESPREAD MVFR AND OCNL IFR COND OVER THE MAIN HAWAIIAN ISLANDS THROUGH THURSDAY MORNING. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM HST THURSDAY FOR ALL HAWAIIAN ISLANDS. WINTER STORM WARNING UNTIL 6 PM HST THURSDAY FOR THE BIG ISLAND SUMMITS. WIND ADVISORY UNTIL 6 AM HST THURSDAY FOR HALEAKALA SUMMIT...BIG ISLAND SUMMITS...AND MOST AREAS OF OTHER ISLANDS EXCEPT WEST AND SOUTH SHORES OF KAUAI OAHU AND MAUI. HIGH SURF ADVISORY UNTIL 6 PM HST WEDNESDAY FOR NORTH AND WEST FACING SHORES OF NIIHAU...KAUAI...OAHU AND MOLOKAI...NORTH FACING SHORES OF MAUI...AND WEST FACING SHORES OF THE BIG ISLAND. SMALL CRAFT ADVISORY UNTIL 6 AM HST THURSDAY FOR ALL COASTAL WATERS. && PUBLIC/MARINE...BRAVENDER/BRENCHLEY AVIATION...DONALDSON
In the hours before
Local storm report, Jan 12, 10:27 AM HST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1027 AM HST WED JAN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HIGH SURF 4 SSE KAILUA-KONA 19.59N 155.97W
01/12/2011 HAWAII IN HAWAII HI EMERGENCY MNGR
OCEAN SAFETY DIVISION LIFEGUARDS REPORTS THE CLOSURE OF
KAHALUU AND LAALOA /MAGIC SANDS/ IN KONA DUE TO HIGH
SURF.
0955 AM HIGH SURF 4 SSE KAILUA-KONA 19.59N 155.97W
01/12/2011 HAWAII IN HAWAII HI EMERGENCY MNGR
THE OCEAN SAFETY DIVISION REPORTS THE CLOSURE OF KAHALUU
AND LAALOA /MAGIC SANDS/ BEACH PARKS IN KONA DUE TO HIGH
SURF.
&&
RTANABELocal storm report, Jan 12, 11:51 AM HST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1151 AM HST WED JAN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM NON-TSTM WND GST 5 SE WAIMANALO 21.30N 157.67W
01/12/2011 M55 MPH OAHU IN HONOLULU HI NWS EMPLOYEE
45 TO 55 MPH WIND GUSTS MEASURED NEAR MAKAI PIER.
&&
MCANTINThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:22 PM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Jan 12, 3:56 PM HST | Special Marine Warning | HFO | 77 min | |
| Jan 12, 4:59 PM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Jan 12, 5:39 PM HST | Special Marine Warning | HFO | 111 min | |
| Jan 12, 5:51 PM HST | Flash Flood Warning | HFO | Honolulu | 6 hr |
| Jan 12, 6:31 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 12, 9:26 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 12, 11:28 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 12, 11:33 PM HST | Flash Flood Warning | HFO | Honolulu | 9 hr |
| Jan 13, 12:37 AM HST | Special Marine Warning | HFO | 53 min | |
| Jan 13, 12:45 AM HST | Severe Thunderstorm Warning | HFO | Kalawao | 30 min |
| Jan 13, 12:54 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Jan 13, 1:24 AM HST | Special Marine Warning | HFO | 96 min | |
| Jan 13, 1:56 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 13, 2:55 AM HST | Special Marine Warning | HFO | 95 min | |
| Jan 13, 3:10 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 13, 3:42 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Jan 13, 4:11 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Jan 13, 4:31 AM HST | Special Marine Warning | HFO | 59 min | |
| Jan 13, 5:03 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 13, 5:21 AM HST | Special Marine Warning | HFO | 24 min | |
| Jan 13, 5:39 AM HST | Special Marine Warning | HFO | 36 min | |
| Jan 13, 6:02 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Jan 13, 7:42 AM HST | Special Marine Warning | HFO | 63 min | |
| Jan 13, 8:11 AM HST | Special Marine Warning | HFO | 64 min | |
| Jan 13, 8:37 AM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Jan 13, 8:43 AM HST | Special Marine Warning | HFO | 62 min | |
| Jan 13, 9:18 AM HST | Special Marine Warning | HFO | 65 min | |
| Jan 13, 9:39 AM HST | Small Craft Advisory | HFO | 18 hr | |
| Jan 13, 9:45 AM HST | Special Marine Warning | HFO | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.